# SDR UALA2010122704724

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 60,548 hours, 8,728 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 286W7860002
- Condition: Damaged
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WON'T GET ONLINE.   VERIFIED BUG AC SYS OK.  FOUND MAT SHOWS LATCHED MSG 24-31713. PERFORMED CHECK IAW FIM 24-51, TASK 814.  FOUND APU GEN WON'T GET POWER AT 95 PERCENT OF RPM.  FAULT STILL SHOWS ON LATCHED MSG IN MAT THIS FAULT.   CHECKED APU GEN TERMINAL. T1 FEEDER CABLE DAMAGE.  SECURED IT.  CONDITION OK.    REPLACED FEEDER CABLE AND GENERATOR PER MM, OPS CHECK AND OUTPUT NORMAL.
